# SDR CKSA96101

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 640-860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND FS 640 TO 860 LBL 25 SEAT TRACK CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW DC8 SRM 53-2-3.  TASK NR 80951, CORROSION CARD NR 2000-0551.
